# SDR CALA2023071902278

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 22,967 hours, 2,573 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N17120415AD0309
- Condition: Inoperative
- Location: Galley
- Part time: 22,966 hours, 2,573 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM OVEN 410. OVEN TURNED OFF CB PULLE D. OVEN SMOKE DUE TO SPILLED FOOD . PLACED ON MEL. COMP. WITH MEL OVEN INOPED. NOC DESK: 777  NAME: DOUG   DATE: 17-JUL-23- MID GALLEY OVEN 410 - NEF 2520AV PLEASE DO NOT USE TILL OVEN IS REPLACED. RTBL FOR SMOLE IN CABIN. UPDATING WRITE UP TO REPORT SDR PER GMM REMOVED AND REPLACED OVEN 410 PER 25-32-02. OPS CHECK GOOD. PARTS USED:  23-2531-9-0001,QTY :1 ADD EMP:U363157 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1720822  SN OFF 0309 OVEN, STEAM, ES  OFF 23-2531-9-0001 0309 ON 23-2531-9-0001 1400
